The solution of boundary value problems for higher order differential equations by means of branching continued fractions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1973), pp. 15-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_1_a1,
author = {P. I. Bodnarchuk and I. P. Pustomel'nikov and R. V. Slonevskii},
title = {The solution of boundary value problems for higher order differential equations by means of branching continued fractions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {15--23},
year = {1973},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_1_a1/}
}
TY - JOUR AU - P. I. Bodnarchuk AU - I. P. Pustomel'nikov AU - R. V. Slonevskii TI - The solution of boundary value problems for higher order differential equations by means of branching continued fractions JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1973 SP - 15 EP - 23 IS - 1 UR - http://geodesic.mathdoc.fr/item/IVM_1973_1_a1/ LA - ru ID - IVM_1973_1_a1 ER -
%0 Journal Article %A P. I. Bodnarchuk %A I. P. Pustomel'nikov %A R. V. Slonevskii %T The solution of boundary value problems for higher order differential equations by means of branching continued fractions %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1973 %P 15-23 %N 1 %U http://geodesic.mathdoc.fr/item/IVM_1973_1_a1/ %G ru %F IVM_1973_1_a1
P. I. Bodnarchuk; I. P. Pustomel'nikov; R. V. Slonevskii. The solution of boundary value problems for higher order differential equations by means of branching continued fractions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1973), pp. 15-23. http://geodesic.mathdoc.fr/item/IVM_1973_1_a1/